# SDR DALA13066420957

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Deformed
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED LONGERON 8R AT INTERCONECTION WITH FRAME BS 1418.  DAMAGE LONGERON SECTION WAS REMOVED, NEW LONGERON AND SPLICE WERE DRILLED AND ADJUSTED AND WERE INSTALLED IAW SRM 53-02, FIG 18 51-10-4 AND 51-10-3 PAR 21/14.
